MAUDE Adverse Event Report: Limacorporate S.p.A. SMR Shoulder System; Reverse Liner 40mm +3mm

Limacorporate S.p.A. SMR Shoulder System; Reverse Liner 40mm +3mm
Model Number 1365.50.815
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to implant dislocation.Patient dislocated twice.The following liner and glenosphere were removed and the surgeon put in a lateralized glenosphere and a larger retentive poly: smr reverse liner +3mm d.40mm (part code 1365.50.815, lot number 23at24a, sterilization (b)(4), smr eccent.Glenosphere ø 40mm (part code 1376.09.041, lot number 2307061, sterilization (b)(4).Previous surgery took place on (b)(6) 2025.The patient is a male, date of birth (b)(6) 1955.The event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the components involved in the event, no pre-existing anomaly has been discovered in the items belonging to the same lot numbers as the device removed.We will submit a final mdr as soon as the investigation is complete.

Brand Name
SMR Shoulder System
Common Device Name
Reverse Liner 40mm +3mm
Manufacturer (Section D)
Limacorporate S.p.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key21770689
Report Number3008021110-2025-00028
Device Sequence Number8235999
Product Code KWS
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.815
Device Lot Number23AT24A
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale